The Digital Root Function For Fibonacci-type Sequences

DSpace/Manakin Repository

Search OPUS

Advanced Search


My Account

Show simple item record Atanassov, K Shannon, AG 2014-04-03T02:09:46Z 2011-01
dc.identifier.citation Advanced Studies In Contemporary Mathematics (kyungshang), 2011, 21 (3), pp. 251 - 254
dc.identifier.issn 1229-3067
dc.identifier.other C1 en_US
dc.description.abstract The base of digit roots of elements of a sequence of numbers is defined, with examples given for the Fibonacci, Lucas, Lucas-Lehmer and Euler sequences. The theory is then applied to extensions of the Pell-Padovan and Tribonacci sequences.
dc.format Scott McWhirter
dc.publisher Jangjeon Mathematical Society
dc.title The Digital Root Function For Fibonacci-type Sequences
dc.type Journal Article
dc.parent Advanced Studies In Contemporary Mathematics (kyungshang)
dc.journal.volume 3
dc.journal.volume 21
dc.journal.number 3 en_US
dc.publocation South Korea en_US
dc.identifier.startpage 251 en_US
dc.identifier.endpage 254 en_US SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 701914
dc.percentage 100 en_US Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords Fibonacci sequence; Pell-padovan sequence; Tribonacci sequence en_US
dc.description.keywords Fibonacci sequence
dc.description.keywords Pell-padovan sequence
dc.description.keywords Tribonacci sequence
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
utslib.copyright.status Closed Access 2015-04-15 12:17:09.805752+10
utslib.collection.history Closed (ID: 3)

Files in this item

This item appears in the following Collection(s)

Show simple item record